# SDR USAASB98097

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 67104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY LIGHT AND THE WING-TO-BODY FAIRING EMERGENCY LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE M193 EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  (X)
